# SDR ASOA2014082211132

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,774 hours, 20,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING DAMAGE AT FS 1144.00 STR 9R CAUSED BY WATER SENSE LINE BONDING CLAMP.  RECEIVED AND COMPLIED DISPOSITION REO 670-53-61-1084.  THIS IS CLASSIFIED AS A MAJOR REPAIR,  ALL STEPS ARE CONSIDERED RII.  CUT AWAY DAMAGE AT FRAME 1144 BETWEEN STR8R AND STR9R REF REO 670-53-61-1084.  FABRICATED, -1 REPAIR ANGLE IAW FLAG, NOTE 11 FROM EXTRUSION, PN-S1710-2  BATCH 1854589, TRIMMED TO FIT SURRONDING STRUCTURE.  PICKED UP EXISTING AND ADDED FASTENER HOLES, ALL WORK ACCOMPLISHED IAW REO 670-53-61-1084 FAY SEALED AND WET INSTALLED ALL FASTENERS, AND APPLIED SURFACE FINISH. ALL WORK ACCOMPLISHED IAW REO 601R-53-61-1084, CREATED M-318 IAW SOP 5702.
